# SDR FDEA201506231983

- Difficulty date: June 23, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 472 hours, 16,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: DSB11021
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT USING SYSTEM 1.   REMOVED AND REPLACED THE LEFT MAIN GEAR TORQUE LINK PROXIMITY DETECTOR IAW AMM 32-00-00-04.
